Alert archive / Georgia / Special Weather Statements in 2022

Special Weather Statement, NWS Atlanta, GA

July 8, 2022Dade County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 8, 2022, 7:21 PM EDT for Dade County, Georgia. It was in force for 24 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 8, 2022, 7:21 PM EDT (23:21 UTC)
Expired
Jul 8, 2022, 7:45 PM EDT
In force
24 min
Issued by
NWS Atlanta, GA
Hail
0.00 in
Wind
40

County Dade County, GA

The radar

The Northeast Alabama radar (KHTX), 63 km from the middle of the area, began a volume at 23:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 8, 7:45 PM EDTTSTM WND DMG1 Nw Chickamauga, GATREE AND POWERLINES REPORTED DOWN NEAR THE INTERSECTION OF WHEELER RD AND GORDON ST.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 11.4 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2022-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1572 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2022-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1572 J/kg
Mixed-layer CIN
-89 J/kg
Mixed-layer LCL
901 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

976 
WWUS82 KFFC 082321
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
721 PM EDT Fri Jul 8 2022
 
GAZ001>003-082345-
Catoosa GA-Walker GA-Dade GA-
721 PM EDT Fri Jul 8 2022

...Strong thunderstorms will impact portions of northwestern Catoosa,
northwestern Walker and northern Dade Counties through 745 PM EDT...

At 720 PM EDT, a line of strong thunderstorms was along a line
extending from 6 miles north of Orme to Chattanooga, and moving south
at 10 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and 
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of 
         light, unsecured objects. Heavy rain may cause temporary 
         street flooding especially in poor drainage areas.

Locations impacted include...
Trenton, Fort Oglethorpe, Rossville, Chickamauga, Lookout Mountain,
Lakeview, Blue Spring, Cole City, Wildwood, Fairview, Stephensville,
Boynton, Beaumont, Chattanooga  Valley, New England, Morganville,
Hooker and Indian Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3498 8543 3499 8518 3483 8512 3485 8558
      3498 8560
TIME...MOT...LOC 2320Z 340DEG 9KT 3510 8577 3505 8528 

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 8, 2:57 PM EDT, 4 hours 24 minutes earlier.

Area forecast discussion, Jul 8, 2:57 PM EDT, 4 hours 24 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
257 PM EDT Fri Jul 8 2022

...Afternoon Area Forecast Discussion...

.SHORT TERM /Tonight through Saturday Night/...

As close to a pattern change as we're likely to get is on tap as we
enter the weekend. A mid-level ridge has presided over the pattern
in the southeast for the better part of the last month, but its
center has begun to (and will continue to) retrograde back across
the Desert southwest. The eastern edge of the ridge has been the
dominant flow branch over the past day or so, placing the southeast
under deep but weak northwesterly flow. Any weak disturbance
traversing our ridge setup will locally enhance convective
development, and it is possible that we see some organization of
storms into clusters, aided by both their own cold pools and any
remnant outflow boundaries from the past several days of convective
activity. Owing to the position of the Bermuda High along the
Carolina coast, our steady plume of Gulf moisture has held PWATs
steady in the 2-2.25" range. Analyzed SBCAPE was already approaching
3000 J/kg on the 12Z sounding this morning, and yesterday's 00Z
sounding revealed upwards of 4000 J/kg MUCAPE after convective
temperatures were reached. All this to say, conditions are (still)
more than sufficient to support explosive initial upward pulses, and
water-loaded downdrafts will increase the risk for damaging wind
gusts as cores collapse. A Marginal Risk is in place across the
entire CWA for the continued threat for localized damaging gusts.

Moving into Saturday, the center of the 500 mb high is across the
Four Corners region, leaving the southeast in an area of weak flow
aloft. This paves the way for a shortwave trough rounding the edge
of the ridge to push across southward across the OH River Valley
with an attendant frontal boundary in tow. Before FROPA, patchy
diurnally-driven convection is possible until the mid-afternoon.
Certainly not the healthiest front, but before the moisture gradient
atrophies completely, it should bring the most widespread rain
chances we've seen in a few weeks for much of north and portions of
north central Georgia Saturday evening. Currently, CAMS are
depicting a weaker initial line, likely associated with the
prefrontal trough, pushing through to central GA around 18Z
Saturday, and proper frontal convection moving through closer to 00Z
Sunday. The southeastward extent of the front before stalling out
will determine how much of the state feels relief from the utterly
oppressive dewpoints that have plagued us the past week.

A Heat Advisory is in effect through 7 PM today for lingering heat
index values above 105F. It's likely that locales south of I-20
experienced several hours of Heat Advisory criteria before
convective initiation and an abundance of rain-cooled air associated
with collapsing storms. Any clearing following storm dissipation
will result in even more oppressive dewpoints despite potentially
cooler temperatures.

96

.LONG TERM /Sunday through Friday/...

We start off the long term forecast with a weak frontal boundary
pushing through the forecast area towards south GA Saturday night
into Sunday. Scattered to numerous showers and thunderstorms will
likely be ongoing overnight, especially in the vicinity of the front
as it sags south. PoPs during the day on Sunday will largely be
dependent on how far south this front travels. Most of the activity
is expected to remain confined to southern GA where the front
stalls. As previously mentioned, the front will push through much of
the area, resulting in a slight wind shift, before stalling and
waffling around across southern GA for a few days.

Still the biggest forecast question for the long term is how much
and to what extend slightly cooler, drier air filters in behind the
front. Overall, not expecting a drastic change as it is summertime
and moisture will still hang around given northeasterly winds
bringing in some moisture from the Atlantic. Though in looking at
1000-500mb RH, there still remains some inconsistencies as far as
timing in the arrival of lower moisture across north GA. Some
guidance is a little bit more aggressive with bringing this through
much of the region while other guidance is a little more
conservative. Given weak synoptic flow and other smaller-scale
influences, will not deviate too much from what was previously
forecast.

While high moisture content will still hang around despite the
passing front, conditions wont be quite as unbearable early next
week. High temperatures will be in the 80s with dewpoints in the
upper 60s to low 70 on Monday. This will be the trend for a good
part of the extended forecast, though a gradual uptick in moisture
will be likely as we progress through the period. Diurnal convection
will be possible each day primarily during the afternoon with chances
tapering off at night. The stationary boundary draped across the
south may aid in further development and higher convective chances
next week. We may get another reinforcing boundary pushing through
around mid-week aiding in further rain chances for the area. Though
it's still too soon for specifics...stay tuned.

07

&&

.AVIATION...
18Z Update...
VFR conditions generally expected to persist through the TAF
period. Isolated to scattered SHRA/TSRA likely through late
tonight, with a TEMPO in effect from 18-22Z to capture best
window for VRB gusts, frequent lightning, and reduced vsbys at
ATL. More organized SHRA/TSRA likely tomorrow with frontal passage.
FEW to SCT Cu field will continue through the afternoon. Winds
will stay from the W side at less than 10 kts. Patchy MVFR cigs
possible overnight at southern TAF sites. Fog also possible, but
heavily dependent on where heaviest rain falls/sky coverage.

//ATL Confidence...18Z Update...
Low to medium confidence on morning MVFR cigs/vsbys.
High confidence all other elements.

96

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          74  93  72  85 /  30  80  70  70
Atlanta         76  91  73  85 /  30  80  70  60
Blairsville     69  84  67  80 /  50  90  70  60
Cartersville    74  91  70  86 /  40  90  70  50
Columbus        76  91  74  89 /  30  70  70  80
Gainesville     75  90  71  83 /  30  80  70  60
Macon           75  92  73  90 /  30  70  70  80
Rome            76  91  72  90 /  30  90  70  50
Peachtree City  74  91  70  86 /  30  80  70  70
Vidalia         75  90  75  88 /  30  60  60  90

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 7 PM EDT this evening for the following
zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley...
Butts...Carroll...Catoosa...Chattahoochee...Chattooga...
Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford...Crisp...
Dade...DeKalb...Dodge...Dooly...Douglas...Emanuel...Fayette...
Floyd...Forsyth...Glascock...Gordon...Greene...Gwinnett...Hall...
Hancock...Haralson...Harris...Heard...Henry...Houston...
Jackson...Jasper...Jefferson...Johnson...Jones...Lamar...
Laurens...Macon...Madison...Marion...Meriwether...Monroe...
Montgomery...Morgan...Murray...Muscogee...Newton...North
Fulton...Oconee...Oglethorpe...Paulding...Peach...Pike...Polk...
Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding...
Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair...
Toombs...Treutlen...Troup...Twiggs...Upson...Walker...Walton...
Warren...Washington...Webster...Wheeler...Whitfield...Wilcox...
Wilkes...Wilkinson.

&&

SHORT TERM...96
LONG TERM....07
AVIATION...96
Hazardous weather outlook, Jul 8, 10:45 AM EDT, 8 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1045 AM EDT Fri Jul 8 2022

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-091445-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1045 AM EDT Fri Jul 8 2022

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

A Heat Advisory is in effect for all but the mountainous areas of
north Georgia. Widespread heat index values in the triple digits
are expected with several areas reaching values between 105 and
109. Please use caution when exercising or working outdoors and
take frequent breaks.

Scattered to numerous showers and thunderstorms will be possible
again today into tonight. Some storms could be strong to severe
with the damaging wind gusts, frequent lightning, and brief period
of heavy rain.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Heat Index values up to 105 will be possible again on Saturday
before less extreme conditions settle in next week.

Scattered thunderstorms will be possible each afternoon and
evening. Some storms could become strong to severe with damaging
winds, locally heavy rainfall, and frequent lightning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Local storm report, Jul 8, 6:08 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
608 PM EDT FRI JUL 08 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0402 PM     TSTM WND DMG     2 NNW BLACKVILLE        32.50N  82.61W
07/08/2022                   TREUTLEN           GA   911 CALL CENTER

            TREE DOWN AT NORRIS RD AND CROOKED RUN RD

&&

EVENT NUMBER FFC2200797

SM
Special weather statement, Jul 8, 6:09 PM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
609 PM EDT Fri Jul 8 2022

GAZ030-031-041-082245-
Polk GA-Haralson GA-Paulding GA-
609 PM EDT Fri Jul 8 2022

...A strong thunderstorm will impact portions of southwestern
Paulding, northeastern Haralson and southeastern Polk Counties
through 645 PM EDT...

At 609 PM EDT, a strong thunderstorm was over Antioch, or 7 miles
southeast of Cedartown, moving southeast at 10 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Buchanan, Rockmart, Yorkville, Fish Creek, Draketown, Felton, Eubank
Lake, Antioch and Van Wert.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3404 8519 3396 8495 3383 8498 3381 8503
      3381 8505 3379 8505 3377 8510 3392 8528
TIME...MOT...LOC 2209Z 300DEG 7KT 3392 8518

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Local storm report, Jul 8, 6:11 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
611 PM EDT FRI JUL 08 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 PM     TSTM WND DMG     3 S BLACKVILLE          32.44N  82.61W
07/08/2022                   TREUTLEN           GA   911 CALL CENTER

            TREE DOWN AT ORIANNA AND GEORGIA HWY 15

&&

EVENT NUMBER FFC2200798

SM
Special weather statement, Jul 8, 6:38 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
638 PM EDT Fri Jul 8 2022

GAZ011-012-019-082315-
Chattooga GA-Gordon GA-Floyd GA-
638 PM EDT Fri Jul 8 2022

...A strong thunderstorm will impact portions of central Floyd,
southwestern Gordon and central Chattooga Counties through 715 PM
EDT...

At 637 PM EDT, a strong thunderstorm was over Tidings, or near
Summerville, moving southeast at 10 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Rome, Summerville, Trion, Shannon, Tidings, Armuchee and James H.
Floyd State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3443 8539 3455 8531 3446 8502 3433 8508
      3425 8518
TIME...MOT...LOC 2237Z 297DEG 9KT 3445 8528

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 8, 7:05 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
705 PM EDT Fri Jul 8 2022

GAZ020-021-031-032-082330-
Cobb GA-Cherokee GA-Bartow GA-Paulding GA-
705 PM EDT Fri Jul 8 2022

...A strong thunderstorm will impact portions of northeastern
Paulding, southwestern Cherokee, northwestern Cobb and southeastern
Bartow Counties through 730 PM EDT...

At 705 PM EDT, a strong thunderstorm was over Cross Roads, or 7 miles
northeast of Dallas, moving east at 20 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Marietta, Cartersville, Dallas, Kennesaw, Acworth, Emerson, Fair
Oaks, White Water Park, Burnt Hickory Ridge, Kellogg Creek, Lost
Mountain Park, Oak Grove, Kennesaw State University, George
Washington Carver St Pk, Cross Roads, Due West, Dobbins Air Reserve
Base, New Hope and Hobgood Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3392 8482 3414 8490 3415 8457 3391 8448
TIME...MOT...LOC 2305Z 279DEG 16KT 3401 8477

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 8, 7:21 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
721 PM EDT Fri Jul 8 2022

GAZ001>003-082345-
Catoosa GA-Walker GA-Dade GA-
721 PM EDT Fri Jul 8 2022

...Strong thunderstorms will impact portions of northwestern Catoosa,
northwestern Walker and northern Dade Counties through 745 PM EDT...

At 720 PM EDT, a line of strong thunderstorms was along a line
extending from 6 miles north of Orme to Chattanooga, and moving south
at 10 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Trenton, Fort Oglethorpe, Rossville, Chickamauga, Lookout Mountain,
Lakeview, Blue Spring, Cole City, Wildwood, Fairview, Stephensville,
Boynton, Beaumont, Chattanooga  Valley, New England, Morganville,
Hooker and Indian Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3498 8543 3499 8518 3483 8512 3485 8558
      3498 8560
TIME...MOT...LOC 2320Z 340DEG 9KT 3510 8577 3505 8528

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 8:05 PM EDTSpecial Weather StatementFFCJasper, Putnam25 min
Jul 7, 8:07 PM EDTSpecial Weather StatementFFCSumter23 min
Jul 7, 8:22 PM EDTSpecial Weather StatementFFCHouston23 min
Jul 7, 8:45 PM EDTSevere Thunderstorm WarningFFCBaldwin, Jones45 min
Jul 7, 8:47 PM EDTSpecial Weather StatementFFCHouston, Macon28 min
Jul 7, 9:05 PM EDTSpecial Weather StatementFFCBaldwin, Bibb, Jones25 min
Jul 7, 9:32 PM EDTSpecial Weather StatementFFCBaldwin, Bibb, Wilkinson28 min
Jul 7, 11:42 PM EDTSpecial Weather StatementFFCHeard33 min
Jul 8, 4:20 AM EDTHeat AdvisoryFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 82 more15 hr
Jul 8, 5:39 AM EDTRiver Flood WarningFFCGwinnett8 hr
Jul 8, 10:05 AM EDTSpecial Weather StatementFFCWilcox25 min
Jul 8, 11:49 AM EDTSpecial Weather StatementFFCDodge26 min
Jul 8, 12:56 PM EDTSpecial Weather StatementFFCUpson34 min
Jul 8, 1:10 PM EDTSpecial Weather StatementFFCBibb35 min
Jul 8, 1:33 PM EDTSpecial Weather StatementFFCBibb27 min
Jul 8, 1:56 PM EDTSpecial Weather StatementFFCLamar34 min
Jul 8, 2:01 PM EDTSpecial Weather StatementFFCButts29 min
Jul 8, 2:06 PM EDTSpecial Weather StatementFFCTroup24 min
Jul 8, 2:09 PM EDTSpecial Weather StatementFFCLamar36 min
Jul 8, 2:17 PM EDTSpecial Weather StatementFFCPulaski28 min
Jul 8, 2:38 PM EDTSpecial Weather StatementFFCLamar37 min
Jul 8, 2:54 PM EDTSpecial Weather StatementFFCWashington36 min
Jul 8, 3:12 PM EDTSpecial Weather StatementFFCWilkinson33 min
Jul 8, 3:15 PM EDTSpecial Weather StatementFFCMacon, Taylor30 min
Jul 8, 3:16 PM EDTSpecial Weather StatementFFCUpson29 min
Jul 8, 3:32 PM EDTSevere Thunderstorm WarningFFCMacon, Marion, Schley, Taylor28 min
Jul 8, 3:36 PM EDTSpecial Weather StatementFFCWilkinson24 min
Jul 8, 3:42 PM EDTSpecial Weather StatementFFCEmanuel33 min
Jul 8, 3:46 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Laurens, Treutlen29 min
Jul 8, 3:56 PM EDTSpecial Weather StatementFFCMarion, Schley34 min
Jul 8, 4:00 PM EDTSpecial Weather StatementFFCPeach30 min
Jul 8, 4:01 PM EDTSevere Thunderstorm WarningFFCEmanuel, Treutlen29 min
Jul 8, 4:11 PM EDTSpecial Weather StatementFFCMacon34 min
Jul 8, 4:17 PM EDTSpecial Weather StatementFFCTreutlen28 min
Jul 8, 4:31 PM EDTSpecial Weather StatementFFCSchley, Sumter29 min
Jul 8, 4:42 PM EDTSpecial Weather StatementFFCEmanuel, Montgomery, Treutlen33 min
Jul 8, 4:47 PM EDTSpecial Weather StatementFFCWilcox28 min
Jul 8, 5:00 PM EDTSevere Thunderstorm WarningFFCDodge, Telfair, Wheeler, Wilcox45 min
Jul 8, 5:24 PM EDTSpecial Weather StatementFFCStewart36 min
Jul 8, 5:43 PM EDTSpecial Weather StatementFFCJeff Davis32 min
Jul 8, 5:50 PM EDTSpecial Weather StatementFFCBanks25 min
Jul 8, 5:57 PM EDTSpecial Weather StatementFFCJackson33 min
Jul 8, 6:09 PM EDTSpecial Weather StatementFFCPolk36 min
Jul 8, 6:38 PM EDTSpecial Weather StatementFFCChattooga37 min
Jul 8, 7:05 PM EDTSpecial Weather StatementFFCCobb25 min
Jul 8, 7:22 PM EDTSpecial Weather StatementFFCFannin38 min
Jul 8, 7:40 PM EDTSevere Thunderstorm WarningFFCCatoosa, Walker, Whitfield35 min
Jul 8, 7:43 PM EDTSpecial Weather StatementFFCForsyth32 min
Jul 8, 7:46 PM EDTSpecial Weather StatementFFCUnion29 min
Jul 8, 7:52 PM EDTSevere Thunderstorm WarningFFCFannin, Union23 min

Nearby

Special Weather Statements in Georgia, 2022Every special weather statement in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.